# SDR USAA2015011300009

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 64,770 hours, 9,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F53677005300200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK CRACK IN FLOOR PANEL 131DG BETWEEN FRAME 37.4 TO 39.1 & BETWEEN Y953 TO Y1465. REPLACED FLOOR PANEL 131DG IAW SRM 53-02-00 FIG 211 & 53-00-00.
